| Model Number |
97012 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 27-dec-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
Event or Problem Description
Halyard received a single report that referenced five different incidences, which were associated with separate units, involving five different patients.This is the third of five reports.Refer to 8030647-2017-00191 for the first patient.Refer to 8030647-2017-00192 for the second patient.Refer to 8030647-2017-00194 for the fourth patient.Refer to 8030647-2017-00195 for the fifth patient.It was reported the sponge swab tip detached from the suction catheter during oral care in patient¿s mouth.The event occurred without trauma to swab tip (ie.No biting from patient).The swab tip had to be retrieved from patient¿s mouth.